# SDR DALA2025112508592

- Difficulty date: November 21, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 15,950 hours, 7,277 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ATB- RETURNED TO MSP DUE TO DIRTY SOCK FUME IN CABIN. EMERGENCY WAS DECLARED.   LEAK FOUND BETWEEN HPC AND LPC DUE TO HYDRAULIC LINE LOOSE. SAME TIGHTENED. (LP# 7601488)
